Chain-length-dependent helical motifs and self-association of beta-peptides with constrained side chains

Hetényi Anasztázia, Mándity István M., Martinek Tamás A., Tóth Gábor, Fülöp Ferenc: Chain-length-dependent helical motifs and self-association of beta-peptides with constrained side chains.
JOURNAL OF THE AMERICAN CHEMICAL SOCIETY, 127 (2). pp. 547-553. ISSN 0002-7863 (2005)

[img] Text
10.1021ja0475095_u.pdf - Published Version
Korlátozott. Registered users only

Download (303kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF THE AMERICAN CHEMICAL SOCIETY
Date: 2005
Volume: 127
Number: 2
Page Range: pp. 547-553
ISSN: 0002-7863
Publisher: American Chemical Society
Faculty: Faculty of Pharmacy
Faculty of Medicine
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 1012850
DOI id: https://doi.org/10.1021/ja0475095
Date Deposited: 2016. Aug. 03. 10:38
Last Modified: 2016. Aug. 03. 10:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7562

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year